# SDR YENA2025091500931

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 71,966 hours, 25,486 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1383, GUA-FLL. "FUMES EVENT ON DECENT THROUGHT 10,000 FEET STUNK IN BACK LESS UP FRONT DIRTY SOCKS OIL; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2 TYPE 1 APU AND PERFORMED DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFTS IS OK FOR SERVICE."
